# SDR HEEA955852

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F
- Aircraft serial: 5164
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Front Bar
- Part number: 355A38004004
- Condition: Bearing Faulty
- Location: M/R Xmsn
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT BAR UPPER BEARING IS UNBONDED. REPLACED WITH SERVICEABLE STRUT.
